# SDR CA030627012

- Difficulty date: June 10, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Make and model: Boeing 727223
- Aircraft time: 55,001 hours
- Engine: Pwa JT8D15A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8B04NN0157
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN)  DURING TAXI, CREW APPLIED THE BRAKES AND OBSERVED LOSS OF 'B' SYSTEM HYDRAULIC PRESSURE AND HYD BRAKE PRESSURE.  AIRCRAFT STOPPED AND MAINTENANCE TOWED AIRCRAFT BACK TO MAINTENANCE FACILITY.   MAINTENANCE OBSERVED LEAKAGE FROM THE RT ELEVATOR PCU.  THE AREA WAS INSPECTED AND FOUND THE HYDRAULIC FLEX LINE HAD RUPTURED. A SERVICEABLE LINE WAS INSTALLED AND CHECKED SERVICEABLE IAW MM 20-10-12. NO FURTHER PROBLEM DURING SUBSEQUENT FLIGHT.
